# SDR REXA2019112641693

- Difficulty date: November 14, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670319901
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]:  CORROSION ON FRAME STRAP IN FS= 319 BETWEEN STGR 17RH TO 18RH AND 41RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX)
""NEW STRAP IN FS= 319 BETWEEN STGR 17RH TO 18RH AND 41RBL AT PAX CABINFWD WET AREA. (W1) (CPAX) WAS INSTALLED PER CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 PAR. 6C
